# SDR SWAA2021052464707

- Difficulty date: April 16, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN HAS FWD RIB CRACKED / REMOVED AND REPLACED FWD RIB FOR DORSAL FIN AS PER REF B737-7 SRM 51-40-02-0G-0 AND DWG REF 174A0103; RIB WAS FABRICATED AS PER DWG REF 174A1108 AND BAC 56022.MAT USED 2024-0 CLAD 0.040'. PO 1679582.
